# SDR IPXA10162680

- Difficulty date: September 17, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- System (JASC): 2810 · Fuel Storage
- Part: Tank
- Condition: Leaking
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FUEL ODOR IN COCKPIT AND SUPER NUMERARY AREA PRESENT AFTER APU WAS STARTED AND PACKS WERE ON.  ONCE APU AND PACKS WERE TURNED OFF. ODOR SUBSIDED & REOCCURRED WHEN EXTERNAL AIR AND PACKS WERE TURNED ON.   REPLACED COALESCER BAGS IAW MM 21-51-16-03 FOUND TRIM TANK SHROUDED. FUEL LINE SHROUD DISCONNECTED AT AFT CARGO FWD BULK HEAD, CONNECTED SHROUD, RAN PACKS WITH APU AIR, ENGINE BLEED AIR, AND GROUND AIR. NO FUEL SMELL DETECTED IN COCKPIT OR SUPER NUMERARY.
